# SDR 99ZZZX2448

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Iced Up
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, RT ENIGNE N1 VIBS EXCEEDED 4.0 IN AMBER BAND.  FOLLOWED FIM 71-05-00, FIG 108, BLK 1 THROUGH BLK 5.  PERFORMED TEST NR 6.  ALL PARAMETERS .9  AT TAKEOFF.  SUSPECT ICE BUILD-UP ON SPINNER.  OPS CHECK NORMAL PER MM.  AIRCRAFT RETURNED TO SERVICE.
